# SDR FDEA2020052981066

- Difficulty date: April 28, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 82,449 hours, 18,190 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AFA83585
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO PANEL 183CB NEEDS INSERTS.  REPLACED FLOOR BOARD IAW REPAIR DRAWING SRZ-25-005.
